Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The groups of Steiner in problems of contact


Author: Leonard Eugene Dickson
Journal: Trans. Amer. Math. Soc. 3 (1902), 38-45
MSC: Primary 14H99
Erratum: Trans. Amer. Math. Soc. 3 (1902), 500.
MathSciNet review: 1500585
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14H99

Retrieve articles in all journals with MSC: 14H99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1902-1500585-0
PII: S 0002-9947(1902)1500585-0
Article copyright: © Copyright 1902 American Mathematical Society